# SDR SWAA2025010982894

- Difficulty date: January 4, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 36,709 hours, 17,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT CENTER OVERHEAD LIGHT ASSEMBLY IS BROKEN; (LOCATED ADJACENT TO THE EMERGENCY EXIT DOORS).   REMOVED AND REPLACED EMERGENCY EXIT CENTER OVERHEAD LIGHT ASSEMBLY IAW AMM 33-51-01-960-802.   PERFOMED OPERATIONAL TEST IAW AMM 33-51-00-710-801; OPS CHECK GOOD.
